# SDR 2001FA0000394

- Difficulty date: October 10, 2001
- Submitted: October 10, 2001
- Operation: General aviation
- Aircraft: N6098U
- Make and model: Snias AS350B2
- Aircraft serial: 2718
- Aircraft time: 2,689 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 350A77125807
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT SEAT CRACKED
